×

On Riemann-Poisson Lie groups. (English) Zbl 07285962

Summary: A Riemann-Poisson Lie group is a Lie group endowed with a left invariant Riemannian metric and a left invariant Poisson tensor which are compatible in the sense introduced in [M. Boucetta, Differ. Geom. Appl. 20, No. 3, 279–291 (2004; Zbl 1061.53058)]. We study these Lie groups and we give a characterization of their Lie algebras. We give also a way of building these Lie algebras and we give the list of such Lie algebras up to dimension 5.

MSC:

53A15 Affine differential geometry
53D17 Poisson manifolds; Poisson groupoids and algebroids
22E05 Local Lie groups

Citations:

Zbl 1061.53058
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Ait Haddou, M.; Boucetta, M.; Lebzioui, H., Left-invariant Lorentzian flat metrics on Lie groups, J. Lie Theory 22 (1) (2012), 269-289
[2] Boucetta, M., Compatibilité des structures pseudo-riemanniennes et des structures de Poisson, C.R. Acad. Sci. Paris Sér. I 333 (2001), 763-768
[3] Boucetta, M., Riemann-Poisson manifolds and Kähler-Riemann foliations, C.R. Acad. Sci. Paris, Sér. I 336 (2003), 423-428
[4] Boucetta, M., Poisson manifolds with compatible pseudo-metric and pseudo-Riemannian Lie algebras, Differential Geom. Appl. 20 (2004), 279-291
[5] Boucetta, M., On the Riemann-Lie algebras and Riemann-Poisson Lie groups, J. Lie Theory 15 (1) (2005), 183-195
[6] Deninger, C.; Singhof, W., Real polarizable hodge structures arising from foliation, Ann. Global Anal. Geom. 21 (2002), 377-399
[7] Dufour, J. P.; Zung, N. T., Poisson Structures and Their Normal Forms, Progress in Mathematics, vol. 242, Birkhäuser Verlag, 2005
[8] Fernandes, R. L., Connections in Poisson Geometry 1: Holonomy and invariants, J. Differential Geom. 54 (2000), 303-366
[9] Ha, K. Y.; Lee, J. B., Left invariant metrics and curvatures on simply connected three dimensional Lie groups, Math. Nachr. 282 (2009), 868-898
[10] Hawkin, E., The structure of noncommutative deformations, J. Differential Geom. 77 (2007), 385-424
[11] Milnor, J., Curvatures of left invariant metrics on Lie Groups, Adv. Math. 21 (1976), 293-329
[12] Ovando, G., Invariant pseudo-Kähler metrics in dimension four, J. Lie Theory 16 (2006), 371-391
[13] Vaisman, I., Lectures on the Geometry of Poisson Manifolds, Progress in Mathematics, vol. 118, Birkhäuser, Berlin, 1994
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.